MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 RECLAIM PRX BDY CONE 20X75; RECLAIM IMPLANT : HIP FEMORAL STEM

DEPUY IRELAND - 9616671 RECLAIM PRX BDY CONE 20X75; RECLAIM IMPLANT : HIP FEMORAL STEM
Model Number 1975-20-075
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 07/10/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #
=
> (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Infected total hip joint replacement.Had periprosthetic hip fracture which was revised with a reclaim femoral component on (b)(6) 2021.Developed infection and hasn't been discharged from the hospital since that admission.Not sure of what antibiotic regime she is currently on.Dair procedure performed and the body was replaced, stem remained insitu did the patient experience a post-op device malfunction? no, did the patient experience an adverse event such as infection, non-union, allergic reaction, osteoporosis, overloading, pain, degenerative diseases, bleeding or oozing? yes, did the patient require revision surgery or hardware removal? yes, facility name of original implant (b)(6) , was device explanted? true, hardware/explant removal due to: infection, did patient require revision surgery? false, if yes, date of revision surgery.(b)(6) 2021, reason for revision surgery.Infection, if no, was there any additional medical intervention required such as x-rays, additional procedures, prescriptions? x-ray, antibiotics, patient status/ outcome / consequences yes, patient consequence description/was there a clinical outcome experienced by the patient (infection, inflammation, etc.)? infection, was other medical intervention (e.G.X-rays, additional procedures, prescriptions, otc, revision) required: yes, if yes, describe x-rays antibiotics, is the patient part of a clinical study no, (b)(6) device property of none, device in possession of -none, ip-01198540 device property of -none, device in possession of --none by checking this box i certify that all information that are known/available has been disclosed.If any new information will be made available, the additional information will be submitted through cst.- true.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide lot specific complaint database search, or device history record (dhr) review, was not possible because the required lot number was not provided.Based on previous investigations, this complication of joint replacement is unlikely to have been the result of a device failing to meet required specifications.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).Where the lot code was provided, a manufacturing records evaluation (mre) was not performed.

Brand Name
RECLAIM PRX BDY CONE 20X75
Common Device Name
RECLAIM IMPLANT : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key12267178
Report Number1818910-2021-16821
Device Sequence Number12073341
Product Code KWA
UDI-Device Identifier10603295076872
UDI-Public10603295076872
Combination Product (Y/N)N
Initial Reporter CountryNZ
PMA/510(K) Number
K102080
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1975-20-075
Device Catalogue Number197520075
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 07/09/2021
Supplement Date Received by Manufacturer09/08/2021
Initial Report FDA Received Date08/03/2021
Supplement Report FDA Received Date09/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DELTA CER HEAD 12/14 28MM +5; RECLAIM PRX BDY CONE 20X75; UNK HIP FEMORAL STEM RECLAIM DISTAL STEM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR
Patient Weight76